آمار

تعداد نشریات27
تعداد شماره‌ها558
تعداد مقالات5,771
تعداد مشاهده مقاله8,029,264
تعداد دریافت فایل اصل مقاله5,396,770
Borza, M., Rambely, A. S.. (1400). An approach based on $\alpha$-cuts and max-min technique to linear fractional programming with fuzzy coefficients. نشریه علمی دانشگاه سیستان و بلوچستان, 19(1), 153-169. doi: 10.22111/ijfs.2022.6558
M. Borza; A. S. Rambely. "An approach based on $\alpha$-cuts and max-min technique to linear fractional programming with fuzzy coefficients". نشریه علمی دانشگاه سیستان و بلوچستان, 19, 1, 1400, 153-169. doi: 10.22111/ijfs.2022.6558
Borza, M., Rambely, A. S.. (1400). 'An approach based on $\alpha$-cuts and max-min technique to linear fractional programming with fuzzy coefficients', نشریه علمی دانشگاه سیستان و بلوچستان, 19(1), pp. 153-169. doi: 10.22111/ijfs.2022.6558
Borza, M., Rambely, A. S.. An approach based on $\alpha$-cuts and max-min technique to linear fractional programming with fuzzy coefficients. نشریه علمی دانشگاه سیستان و بلوچستان, 1400; 19(1): 153-169. doi: 10.22111/ijfs.2022.6558


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.